# SDR WX0A2014112472274

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 57,573 hours, 50,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING MEL 33-24 SITU 1, FWD GALLEY EMER GLOW STRIP MISSING ON AISLE.  REPLACED FWD GALLEY EMER AISLE GLOW STRIP IAW EO 3351-18.  THIS CLEARS MEL 33-24 SITU 1.
